Mathematik an der Universität Göttingen
Suche

Mathematische Forschungspublikationen an der Universität Göttingen

Artikel 2005
  • Balabdoui, Fadoua; Polakowski, M.; Raftery, A.; Gneiting, T.
    Using Bayesian Model Averaging to Calibrate Forecast Ensembles; Monthly Weather Review, 133, 1155-1174
  • Bissantz, Nicolai; Munk, Axel; Holzmann, Hajo
    Testing parametric assumptions on band- or time-limited signals under noise; IEEE Trans. Inform. Theory, 3796--3805
  • Blomer, Valentin Peter
    Rankin-Selberg $L$-functions on the critical line; Manuscripta Math., 111--133
  • Blomer, Valentin Peter; Bruedern, J.
    A three squares theorem with almost primes; Bull. London Math. Soc., 507--513
  • Blomer, Valentin Peter
    Binary quadratic forms with large discriminants and sums of two squareful numbers. II; J. London Math. Soc., (2), 69--84
  • Bunke, Ulrich; Schick, Thomas
    On the topology of $T$-duality; Rev. Math. Phys., 77--112
  • Böhning, Christian
    L. Szpiros conjecture on Gorenstein algebras in codimension 2; J. Algebra, 545--555
  • Demir, S
    Isospectral graphs and the representation-theoretical spectrum; European J. Combin., 167--172
  • Denker, Manfred; Koch, Susanne
    Hausdorff dimension for Martin metrics; Contemp. Math. Amer. Math. Soc. Providence, RI, 163--170
  • Fiebig, Ulf-Rainer
    Embedding theorems for locally compact Markov shifts; Ergodic Theory Dynam. Systems, 107--131
  • Freitag, Gudrun; Lange, S.
    Choice of delta: requirements and reality---results of a systematic review; Biom. J., 12--27
  • Freitag, Gudrun
    Methods for accessing noninferiority with censored data; Biom. J., 46, 88-98
  • Freitag, Gudrun; Bissantz, Nicolai; Munk, Axel; Wagner, T.
    On difference-based variance estimation in nonparametric regression when the covariate is high dimensional; J. R. Stat. Soc. Ser. B Stat. Methodol., 19--41
  • Freitag, Gudrun; Munk, Axel
    On Hadamard differentiability in $k$-sample semiparametric models---with applications to the assessment of structural relationships; J. Multivariate Anal., 123--158
  • Hoffmann, Norbert; Stuhler, Ulrich
    Moduli schemes of generically simple Azumaya modules; Doc. Math., 369--389 (electronic)
  • Hohage, Thorsten; Sayas, F.J.
    Numerical solution of a heat diffusion problem by boundary element methods using the Laplace transform; Numer. Math., 67--92
  • Hohage, Thorsten; Arens, T.
    On radiation conditions for rough surface scattering problems; IMA J. Appl. Math., 839--847
  • Hohage, Thorsten; Bauer, F.
    A Lepskij-type stopping rule for regularized Newton methods; Inverse Problems, 1975--1991
  • Holzmann, Hajo
    The central limit theorem for stationary Markov processes with normal generator---with applications to hypergroups; Stochastics, 371--380
  • Holzmann, Hajo
    Martingale approximations for continuous-time and discrete-time stationary Markov processes; Stochastic Process. Appl., 1518--1529
  • Hotz, T; Taub, N.A.; Morgan, Z.; Brugha, T.S.; Lambert, P.C.; Bebbington, P.E.; Jenkins, R.; Kessler, R.C.; Zaslavsky, A.M.
    Recalibration methods to enhance information on prevalence rates from large mental health surveys; International Journal of Methods in Psychiatric Research, 14, 3-13
  • Hüttemann, Thomas
    Total cofibres of diagrams of spectra; New York J. Math., 333--343 (electronic)
  • Kreß, Rainer; Serranho, P.
    A hybrid method for two-dimensional crack reconstruction; Inverse Problems, 773--784
  • Kreß, Rainer; Rundell, W.
    Nonlinear integral equations and the iterative solution for an inverse boundary value problem; Inverse Problems, 1207--1223
  • Kreß, Rainer; Chapko, R.
    A hybrid method for inverse boundary value problems in potential theory; J. Inverse Ill-Posed Probl., 27--40
  • Kreß, Rainer; Yapar, A.; Sahintürk, H.; Akduman, I.
    One-dimensional profile inversion in a cylindrical layer with inhomogeneous impedance boundary: A Newton-type iterative solution; IEEE Transaction on Geoscience and Remote Sensing, 43, 2192-2199
  • Kreß, Rainer; Haddar, H.
    Conformal mappings and inverse boundary value problems; Inverse Problems, 935--953
  • Kühn, Lars; Potthast, Roland; Hauer, K.H.;
    On uniqueness and non-uniqueness for current reconstruction from magnetic fields; Inverse Problems, 955--967
  • Lube, Gert; Knopp, T.; Gritzki, R.; Roesler, M.
    A near-wall strategy for buoyancy-affected turbulent flows using stabilized FEM with applications to indoor air flow simulation; Comput. Methods Appl. Mech. Engrg., 3797--3816
  • Lube, Gert; Gelhard, T.; Olshanskii, M.A.; Starcke, J.-H.
    Stabilized finite element schemes with LBB-stable elements for incompressible flows; J. Comput. Appl. Math., 243--267
  • Meyer, Ralf
    On a representation of the idele class group related to primes and zeros of $L$-functions; Duke Math. J., 519--595
  • Mihailescu, Preda
    Reflection, Bernoulli numbers and the proof of Catalan's conjecture; Eur. Math. Soc., Zuerich, 325--340
  • Munk, Axel; Skipka, G; Stratmann, B.
    Testing general hypotheses under binomial sampling: the two sample case---asymptotic theory and exact procedures; Comp. Stat. Data Analysis, 723--739
  • Patterson, Samuel James
    The asymptotic distribution of exponential sums. II; Experiment. Math., 87--98
  • Potthast, Roland
    Sampling and probe methods---an algorithmical view; Computing, 215--235
  • Potthast, Roland; Stratis, I.
    The singular sources method for an inverse transmission problem; Computing, 237--255
  • Rapin, Gerd; Dolean, V.; Nataf, F.
    New constructions of domain decomposition methods for systems of PDEs; C. R. Math. Acad. Sci. Paris, 693--696
  • Rapin, Gerd; Lube, Gert
    A stabilized three-field formulation and its decoupling for advection-diffusion problems; Lect. Notes Comput. Sci. Eng., Springer Berlin, 275--282
  • Rapin, Gerd; Lube, Gert; Knopp, Tobias
    Acceleration of a domain decomposition method for advection-diffusion problems; Lect. Notes Comput. Sci. Eng., Springer Berlin, 267--274
  • Schaback, Robert
    Multivariate interpolation by polynomials and radial basis functions; Constr. Approx., 293--317
  • Schaback, Robert; De Marchi, S.; Wendland, H.
    Near-optimal data-independent point locations for radial basis function interpolation; Adv. Comput. Math., 317--330
  • Schick, Thomas
    $Lsp 2$-index theorems, $KK$-theory, and connections; New York J. Math., 387--443 (electronic)
  • Schick, Thomas; Lueck, W.
    Approximating $Lsp 2$-signatures by their compact analogues; Forum Math., 31--65
  • Schlather, Martin; Huwe, B.
    A stochastic model for 3-dimensional flow patterns in infiltration experiments; J. Hydrol., 310, 17-27
  • Schlather, Martin; Huwe, B.
    A risk index for characterising flow pattern in soils using dye tracer distributions; J. Contam. Hydrol., 79, 25-44
  • Schöbel, Anita; Gatto, M.; Jacob, R.; Peeters, L.
    The computational complexity of delay management: extended abstract; Lecture Notes in Computer Science, 227--238
  • Schöbel, Anita
    Locating stops along bus or railway lines---a bicriteria problem; Ann. Oper. Res., 136, 211--227
  • Schöbel, Anita; Bissantz, Nicolai; Güttler, S.; Jacobs, J.; Kurby, S.; Schaer, T.; Scholl, S.
    DisKon - Disposition und Konfliktlösungs-management für die beste Bahn; Eisenbahntechnische Rundschau, 12/05 (05), 809-821
  • Spitzweck, Markus
    Motivic approach to limit sheaves; Progr. Math. Birkhaeuser Boston Boston, MA, 283--302
  • Stadlbauer, M; Stratmann, B.O.
    Infinite ergodic theory for Kleinian groups; Ergodic Theory Dynam. Systems, 1305--1323
  • Stuhler, Ulrich; Neumann, F.
    Moduli stacks of vector bundles and Frobenius morphisms; Hindustan Book Agency Delhi, 126--146
  • Tschinkel, Yuri; Bogomolov, F.
    Curves in abelian varieties over finite fields; Int. Math. Res. Not., 233--238
  • Tschinkel, Yuri; Bogomolov, F.
    Rational curves and points on $K3$ surfaces; Amer. J. Math., 825--835
  • Wendland, Holger; De Marchi, S.; Schaback, R.
    Near-optimal data-independent point locations for radial basis function interpolation; Adv. Comput. Math., 317--330
  • Wendland, Holger
    On the convergence of a general class of finite volume methods; SIAM J. Numer. Anal., 987--1002 (electronic)
  • Wendland, Holger; Narcowich, F.J.; Ward, J.D.
    Sobolev bounds on functions with scattered zeros, with applications to radial basis function surface fitting; Math. Comp., 743--763
  • Wendland, Holger; Rieger, Christian
    Approximate interpolation with applications to selecting smoothing parameters; Numer. Math., 729--748
  • Witt, Ingo; Dreher, Michael
    Energy estimates for weakly hyperbolic systems of the first order; Commun. Contemp. Math., 809--837
  • Witt, Ingo; Dreher, Michael
    Sharp energy estimates for a class of weakly hyperbolic operators; Oper. Theory Adv. Appl. Birkhaeuser Basel, 449--511
  • Woerner, Jeannette Helene
    Estimation of integrated volatility in stochastic volatility models; Appl. Stoch. Models Bus. Ind., 27--44

Konferenzberichte 2005
  • Bissantz, Nicolai
    Iterative inversion methods for statistical inverse problems; Proc. of the conference "Phystat05",
  • Bunke, Ulrich; Schroeder, I.
    Twisted $K$-theory and TQFT; Universitaetsdrucke Goettingen, Goettingen, 33--80
  • Elsenhans, Andreas-Stephan; Jahnel, J.
    The Diophantine equation $xsp 4+2ysp 4=zsp 4+4wsp 4$; Universitaetsdrucke Goettingen, Goettingen, 203--209
  • Hohage, Thorsten
    An iterative method for inverse medium scattering problems based on factorization of the far field operator.; Inverse Problems, The 2nd International Converence on : Recent Theoretical Development and Numerical Approaches., Journal of Physics: Conference Series, Vol. 12, pages 33-45.
  • Hohage, Thorsten; Bauer, F.
    On Lepskijs Stopping Rule for Newton-type Methods with Random Noise; PAMM, 5:15-18
  • Meyer, Ralf
    A spectral interpretation for the zeros of the Riemann zeta function; Universitaetsdrucke Goettingen, Goettingen, 117--137
  • Mihailescu, Preda; Mieloch, Krzysztof; Munk, Axel
    Dynamic threshold using polynomial surface regression with application to the binarisation of fingerprints; Proc. of SPIE, Biometric Technology for Human Identification II, 5779, 94-104
  • Schaback, Robert
    Convergence Analysis of Methods for Solving General Equations; WIT Transactions on Modelling and Simulation, Vol. 39, p.17-24
  • Tschinkel, Yuri; Bogomolov, F.
    Geometric methods in algebra and number theory; Progress in Mathematics, x+362, Including papers from the Winter School held at the University of Miami
  • Tschinkel, Yuri; Bogomolov, F.
    Couniformization of curves over number fields; Progr. Math. Birkhaeuser Boston Boston, MA, 43--57
  • Tschinkel, Yuri
    Mathematisches Institut, Georg-August-Universitaet Goettingen: Seminars Winter Term 2004/2005; Lecture notes from the Seminars ``Number Theory``Algebraic Geometry and ``Twisted Cohomology Theories┬┤┬┤, held at the University of Goettingen 2004--2005, xii+209
  • Wendland, Holger; Ahrem, R.; Beckert, A.
    A new multivariate interpolation method for large-scale spatial coupling problems in aeroelasticity; Conference Proceedings to the International Forum on Aeroelasticity and Structural Dynamics (IFASD), DGLR-Bericht 2005-04
  • Wendland, Holger; Ahrem, R.; Beckert, A.
    A new multivariate interpolation method for large-scale spatial coupling problems in aeroelasticity; Conference Proceedings to the International Forum on Aeroelasticity and Structural Dynamics (IFASD),
  • Wendland, Holger
    Computational aspects of radial basis function approximation; Topics in Multivariate Approximation and Interpolation, 231-256

Monographien 2005
  • Denker, Manfred
    Einführung in die Analysis dynamischer Systeme; Springer Verlag,
  • Meyer, Dagmar; Smith, L.
    Poincar'e duality algebras, Macaulay's dual systems, and Steenrod operations; Cambridge Tracts in Mathematics Cambridge University Press Cambridge, viii+193
  • Smith, Lawrence; Meyer, D.M.
    Poincare duality algebras, Macaulays dual systems, and Steenrod operations; Cambridge Tracts in Mathematics Cambridge University Press Cambridge, viii+193
  • Wendland, Holger
    Scattered data approximation; Cambridge Monographs on Applied and Computational Mathematics Cambridge University Press Cambridge, x+336